# SDR ASAA2015120514112

- Difficulty date: December 5, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 29,668 hours, 9,031 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Part number: 141A60752
- Condition: Detached
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD BOARDING DOOR OPENS ABOUT 6" THEN STOPS.  IN THIS POSITION IT WAS ESSENTIALLY STUCK AND WE WERE UNABLE TO CLOSE IT, OR OPEN IT ANY FURTHER.  ACFT GROUNDED. FOUND L1 DOOR GUIDE ARM RADIUS LINK PIN KEY WASHER AND SCREW MISSING.  MISSING PARTS LOCATED IN UPPER HINGE CAVITY.  INSTALLED NEW PIN, KEY WASHER, AND SCREW IAW AMM 52-11-21-400-802, STEP 3.G. 4.  GUIDE ARM ADJUSTMENT CHECKS GOOD IAW AMM 52-11-00-820-801 STEP 2.H. DOOR SYSTEM TEST GOOD IAW AMM 52-11-00-700-804.  VISUALLY INSPECTED GUIDE ARM AND UPPER HINGE CAVITY.  NO DAMAGE FOUND AT THOSE LOCATIONS.
